# SDR 96ZZZX888

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8383Y
- Make and model: Piper PA-30
- Aircraft serial: 301538
- System (JASC): 2434 · DC Generator-Alternator
- Part: Brush Holder
- Condition: Broken
- Location: Rt Eng Gen
- Component: Delco, 1101915
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE GENERATOR INOPERATIVE.  FOUND BRUSH HOLDER BROKEN AND PIECES HAD SHORTED OUT ARMATURE.  INSTALLED REBUILT UNIT.
